Alert archive / Florida / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 129, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 21, 2025, 4:30 PM CDT for Santa Rosa County, Florida. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2025, 4:30 PM CDT (21:30 UTC)
- Expired
- Jun 21, 2025, 5:00 PM CDT
- In force
- 30 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Santa Rosa County, FL
The radar
The Mobile radar (KMOB), 105 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 9.5 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2570 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 737 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- -47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
486
WUUS54 KMOB 212130
SVRMOB
FLC113-212200-
/O.NEW.KMOB.SV.W.0129.250621T2130Z-250621T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
430 PM CDT Sat Jun 21 2025
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
Northwestern Santa Rosa County in northwestern Florida...
* Until 500 PM CDT.
* At 430 PM CDT, a severe thunderstorm was located 4 miles southeast
of Jay, or 10 miles southeast of Century, and is nearly stationary.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Jay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3084 8730 3096 8723 3096 8722 3098 8720
3098 8719 3099 8717 3095 8692 3070 8708
TIME...MOT...LOC 2130Z 038DEG 4KT 3091 8710
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Black1 follow-up statement
109
WWUS54 KMOB 212153
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
453 PM CDT Sat Jun 21 2025
FLC113-212203-
/O.EXP.KMOB.SV.W.0129.000000T0000Z-250621T2200Z/
Santa Rosa FL-
453 PM CDT Sat Jun 21 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SANTA ROSA COUNTY
WILL EXPIRE AT 500 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, gusty
winds are still possible with this thunderstorm.
LAT...LON 3084 8730 3096 8723 3096 8722 3098 8720
3098 8719 3099 8717 3095 8692 3070 8708
TIME...MOT...LOC 2153Z 038DEG 4KT 3089 8711
$$
BlackWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 4:05 PM CDT, 25 minutes earlier.
Area forecast discussion, Jun 21, 4:05 PM CDT, 25 minutes before
Area Forecast Discussion National Weather Service Mobile AL 405 PM CDT Sat Jun 21 2025 ...New Discussion... .DISCUSSION... Issued at 342 PM CDT Sat Jun 21 2025 Tonight through Sunday Night... Summer continues as upper ridging dominates the synoptic pattern across the forecast area through Sunday night. A generally isolated to scattered coverage of showers and storms can be expected during the mid to late afternoon hours, with greatest focus of coverage in the vicinity of the sea breeze boundary. A strong storm or two can't be ruled out with ample CAPE, drier air aloft and weak deep layer shear. Primary hazards with any storms would be gusty winds, small hail, frequent lightning, and heavy rainfall. Temperatures remain warm in the lower to middle 90's for highs with lows in the lower to middle 70's. Heat index values will top out in the 100 to 105 range during the afternoon hours. A Low risk of rip currents remains in place through Saturday night. MM/25 Monday through Saturday... The diurnal pattern continues through next week, with decreasing rain chances expected the latter half of the week as a large upper ridge dominates the eastern CONUS. A low-level surface ridge will persist over the western Atlantic and southeast states. with precipitable waters values fluctuating between 1.5 to 1.9 inches. Pulse thunderstorms are possible each afternoon into early evening, with scattered to numerous coverage expected on Monday, isolated to scattered on Tuesday, and isolated to rain-free conditions Wednesday through Friday. A good chance showers and thunderstorms could return on Saturday as a slug of deeper accompanies a possible upper low approaching from the east. We can't rule out a few strong storms with gusty winds and frequent lightning given ample instability and minimal shear. Low risk of rip currents remains in place through midweek. Temperatures will average up to 5 degrees above normal through the extended, with highs in the middle 90s inland and the lower 90s along the beaches and barrier islands. Low temperatures interior areas will be in the lower to middle 70s and the upper 70s along the beaches and barrier islands. /22 && .AVIATION... (18Z TAFS) Issued at 1221 PM CDT Sat Jun 21 2025 VFR flight category prevails for all locations outside of showers and storms each afternoon into early evening. Expect temporary reductions in flight category underneath any storms. Winds remain light and variable today near or less than 5 knots, becoming easterly to southeasterly for the day Sunday less than 5 knots. MM/25 && .MARINE... Issued at 430 AM CDT Sat Jun 21 2025 No impacts are expected other than locally higher winds and seas possible near thunderstorms. A generally light to occasionally moderate onshore flow is expected through next week. MM/25 && .PRELIMINARY POINT TEMPS/POPS... Mobile 73 92 73 92 73 92 72 94 / 20 50 20 70 30 40 20 20 Pensacola 76 91 76 91 76 92 76 93 / 20 50 20 60 30 40 10 20 Destin 78 89 78 92 79 93 79 94 / 30 50 30 50 20 40 10 10 Evergreen 70 92 71 94 71 95 71 98 / 20 50 10 50 20 20 10 10 Waynesboro 70 93 71 94 71 94 71 96 / 20 50 10 50 20 30 20 10 Camden 71 92 71 92 71 94 71 96 / 20 40 10 40 20 20 10 10 Crestview 71 94 71 93 71 95 71 97 / 20 50 20 50 20 30 10 20 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: www.weather.gov/mob
In the hours before
Special weather statement, Jun 21, 2:43 PM CDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Mobile AL
243 PM CDT Sat Jun 21 2025
ALZ053-055-212030-
Clarke AL-Monroe AL-
243 PM CDT Sat Jun 21 2025
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL MONROE AND CENTRAL
CLARKE COUNTIES THROUGH 330 PM CDT...
At 243 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles south of Whatley, or 10 miles east of Jackson, moving southwest
at 5 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of west central Monroe
and central Clarke Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3154 8755 3130 8771 3143 8791 3144 8791
3144 8793 3145 8791 3147 8792 3148 8791
3161 8775
TIME...MOT...LOC 1943Z 035DEG 5KT 3151 8772
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
MMSpecial weather statement, Jun 21, 3:09 PM CDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Mobile AL
309 PM CDT Sat Jun 21 2025
ALZ052-053-212100-
Clarke AL-Washington AL-
309 PM CDT Sat Jun 21 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN WASHINGTON AND
SOUTH CENTRAL CLARKE COUNTIES THROUGH 400 PM CDT...
At 309 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles southeast of Wagarville, or 8 miles south of Jackson, moving
southwest at 5 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
McIntosh.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3147 8795 3138 8783 3118 8794 3131 8817
TIME...MOT...LOC 2009Z 035DEG 5KT 3140 8794
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MMSpecial weather statement, Jun 21, 3:45 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Mobile AL
345 PM CDT Sat Jun 21 2025
ALZ055-059-262-212130-
Baldwin Inland AL-Monroe AL-Escambia AL-
345 PM CDT Sat Jun 21 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL MONROE...NORTH
CENTRAL BALDWIN AND NORTHWESTERN ESCAMBIA COUNTIES THROUGH 430 PM
CDT...
At 345 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles northwest of McCullough, or 13 miles north of Atmore, moving
southwest at 5 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
McCullough, I65 And CR 1, and Poarch Creek Reservation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3115 8777 3132 8758 3126 8742 3105 8751
TIME...MOT...LOC 2045Z 033DEG 6KT 3121 8758
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MMSpecial weather statement, Jun 21, 3:54 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Mobile AL
354 PM CDT Sat Jun 21 2025
FLZ203-212130-
Santa Rosa Inland FL-
354 PM CDT Sat Jun 21 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN SANTA ROSA COUNTY
THROUGH 430 PM CDT...
At 354 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Jay, or 13 miles south of Brewton, moving southwest at
5 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northwestern Santa
Rosa County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3085 8723 3100 8705 3100 8700 3097 8691
3073 8698
TIME...MOT...LOC 2054Z 033DEG 6KT 3092 8702
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MMSpecial weather statement, Jun 21, 4:11 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Mobile AL
411 PM CDT Sat Jun 21 2025
ALZ057-058-212145-
Butler AL-Crenshaw AL-
411 PM CDT Sat Jun 21 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN BUTLER AND
NORTHWESTERN CRENSHAW COUNTIES THROUGH 445 PM CDT...
At 411 PM CDT, Doppler radar was tracking a strong thunderstorm over
Davenport, or 9 miles northeast of Fort Deposit, moving south at 10
mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Highland Home.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3188 8665 3196 8660 3196 8641 3197 8640
3203 8641 3204 8640 3204 8641 3205 8640
3205 8630 3185 8629
TIME...MOT...LOC 2111Z 009DEG 9KT 3204 8642
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
MMSpecial weather statement, Jun 21, 4:13 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Mobile AL
413 PM CDT Sat Jun 21 2025
ALZ261-212200-
Mobile Inland AL-
413 PM CDT Sat Jun 21 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHERN MOBILE COUNTY THROUGH
500 PM CDT...
At 413 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles west of Citronelle to 4 miles west of
Movico. This storm was nearly stationary.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Citronelle, Chunchula, Gulfcrest, Axis, Mount Vernon, and Movico.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3095 8842 3109 8843 3111 8842 3111 8833
3114 8833 3114 8801 3093 8794 3092 8796
3090 8796 3089 8798
TIME...MOT...LOC 2113Z 353DEG 2KT 3110 8835 3107 8811
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MMThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 3:54 PM CDT | Special Weather Statement | MOB | Santa Rosa | 36 min |
| Jun 21, 5:18 PM CDT | Areal Flood Advisory | MOB | Santa Rosa | 3 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.